# SDR SWAA2014051928113

- Difficulty date: May 15, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 35,500 hours, 20,781 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 141A8811
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S WINDOW POST CD CRACKED.  REPAIRED POST IAW EA.
